# SDR UPS03841427

- Difficulty date: September 19, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  END FITTING AT STA 1766 L28R MISSING FASTENER.  AFTER FURTHER INSP, CRACKED.  REMOVED END FITTING AT STA 1766 L28R IAW DC8 SRM 51-1-20D.  LOCATED, DRILLED, AND DEBURRED NEW PART P/N 4772397-1N PO 423837.1 IAW DC8 SRM 51-1-24.  INSTALLED NEW PART (END FITTING) AT STA 1766 L28R IAW DC8 SRM 51-1-20D.  END FITTING CRACKED OUT OF LIMITS IAW DC8 SRM 53-2-0 AND DAC DWG 4772397U1.
